# SDR DALA2023021401165

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,355 hours, 22,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 WR. AD. A.A: IN REFERENCE AMDS REPLACE 2L DOOR GIRT BART DUE TO AFT LEAF SPRING DOES NOT RETAIN THE SLIDER. CORRECTIVE ACTION: SUMMARY OF NRC 00048: GIRT BAR ON 2L DOOR WAS REPLACED PER B757- 300 AMM 25-66-10-201 AND TEST WAS PERFORMED UNDER CARD AMDS, TESTS OK. (2626275)
